Forum

Sweating: MS and Tysabri

Hi all

I have been diagnosed with MS for a year now and have been taking Tysabri for almost a year. I have noticed that I have been more sweaty, particularly at night and it has got worse over the last month. Last week I woke up and it was like I had jumped into a swimming pool (I did eat a strong chilli dish the day before)...my pjs were soaked! Not sure if it is MS related or Tysabri related or neither. I wasn't a sweaty perso before although I did do a lot of cycling and during one cycling trip I woke up in the b&b we were stayong in and I was soaked!

Does anyone else have any related experience/knowledge of this? Fanku butterfly

Just noticed that you were about to drop off the page. I'm not on Tysabri so I don't know if your sweating is related, but I do know that nightsweats can be a sign of autonomic problems and of hormone problems / changes (e.g. the menopause). It would be worthwhile seeing your GP I would think.

Karen x

Hi Eski,

Not on Tysabri, not diagnosed but like you have issues with sweating and think you may be right about the chilli not helping. Seem to have bouts of body thermostat over reacting then settles again but its a real pain when it's around.

Have been diagnosed three different times with early menopause over the last ten years and I personally cannot relate these sweating episodes to hot flushes which feel different to me or maybe its me not sure.

I do have to avoid hot spicy food and hot rooms when they start off.